advertisement
Question
Posted by: N | 2008/11/10

Stop taking ' the pill' 

Hi,
I stopped taking the pill a couple of days ago only, but I started taking other medication at the same time and something really strange is going on with my skin (my face) - it looks and feels like I had a sun burn and may start peeling any day (that dry crusty kind of feeling). Is this as a result of leaving the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It shouldn't be related to the Pill. What other medication are you on? Perhaps you are allergic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement